MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 15MM SZ3LL; JRN : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 15MM SZ3LL; JRN : FEMORAL TRIALS
Catalog Number 252303203
Medical Device Problem Codes Corroded (1131); Improper or Incorrect Procedure or Method (2017); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the femoral trial has started to rust due to incorrect detergent used at the hospital.Patient status/ outcome / consequences, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4) device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none, ip-(b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: according to the information received."items have rusted, due to incorrect detergent used at hospital".The product was not returned to depuy synthes.However, photos were provided for review.The photo investigation revealed, that surface of the 252303203, attune rev t augtrl 15mm sz3ll, had traces of foreign substance on it.However, based on available evidence, it is not possible to confirm, that the device is corroded.Observed, condition is likely, due to improper cleaning/sterilization.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed, as the observed, condition of the 252303203, attune rev t augtrl 15mm sz3ll, would contribute to the complained device issue.Based on the investigation findings, potential cause can be traced to maintenance.And it has been determined, that no corrective and/or preventative action is proposed.There is no indication, that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: items have rusted, due to incorrect detergent used at hospital.The product damage documented in this pc has been identified, during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure or patient details available.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found, signs of general corrosion at the surface of the attune rev t augtrl.This condition can be attributed to improper maintenance of the device.As it was mention, in the event description that an incorrect detergent was used at the hospital.Refer to the ifu-0902-00-836, for the cleaning and sterilization process.The overall complaint was confirmed.As the observed, condition of the attune rev t augtrl would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to maintenance.There is no indication, that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REV T AUGTRL 15MM SZ3LL
Common Device Name
JRN : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18007488
Report Number1818910-2023-21717
Device Sequence Number18066470
Product Code LXH
UDI-Device Identifier10603295437130
UDI-Public10603295437130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252303203
Device Lot NumberSO2047569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2023
Supplement Date Received by Manufacturer10/26/2023
11/16/2023
01/10/2024
01/29/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/01/2023
11/17/2023
01/16/2024
01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown